# SDR CALA0300619

- Difficulty date: November 3, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 17,125 hours, 5,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 69584321
- Condition: Worn
- Location: R-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-1 DOOR HOLD OPEN MECHANISM INOPERATIVE, THE ROLLER WAS FOUND WORN.  THE R-1 DOOR HOLD OPEN ASSEMBLY WAS REMOVED AND REPLACED.
